# SDR FDEA201106292486

- Difficulty date: June 29, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 37,996 hours, 36,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53812364201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - DURING HFEC INSP ON RT REINFORCE BASES JUNCTION AT FRAMES 49, FOUND THE 5TH HOLE COUNT FROM THE TOP WITH CRACK.  PERFORMED REPAIR IAW EA 6-5310-143613,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV112.
